RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2005, Volume 44, Number 3, Pages 368–382 (Mi al120)  

This article is cited in 1 scientific paper (total in 1 paper)

Automorphisms of Tensor Completions of Algebras

K. N. Ponomarev


Abstract: In the classical representation of different groups, frequent use is made of a linear automorphism group of various algebras. Since the linear automorphism group is only part of a full automorphism group, such an approach might seem to be too restrictive. In this connection, we point out a natural, wide class of algebras whose automorphisms are standard and are reducible to linear. Thus, for algebras in this class, studying the full automorphism group reduces to treating the linear, a traditional approach in the class of such algebras being quite general.

Keywords: automorphism, tensor completion of algebras

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2005, 44:3, 205–212

Bibliographic databases:

UDC: 512.554
Received: 22.03.2003
Revised: 04.02.2005

Citation: K. N. Ponomarev, “Automorphisms of Tensor Completions of Algebras”, Algebra Logika, 44:3 (2005), 368–382; Algebra and Logic, 44:3 (2005), 205–212

Citation in format AMSBIB
\Bibitem{Pon05}
\by K.~N.~Ponomarev
\paper Automorphisms of Tensor Completions of Algebras
\jour Algebra Logika
\yr 2005
\vol 44
\issue 3
\pages 368--382
\mathnet{http://mi.mathnet.ru/al120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2170692}
\zmath{https://zbmath.org/?q=an:1150.17005}
\transl
\jour Algebra and Logic
\yr 2005
\vol 44
\issue 3
\pages 205--212
\crossref{https://doi.org/10.1007/s10469-005-0021-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22344441303}


Linking options:
  • http://mi.mathnet.ru/eng/al120
  • http://mi.mathnet.ru/eng/al/v44/i3/p368

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. N. Ponomarev, “Isomorphically rigid algebras”, Algebra and Logic, 46:4 (2007), 263–273  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:151
    Full text:41
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019